# SDR MZZA2009071700097

- Difficulty date: July 16, 2009
- Submitted: July 17, 2009
- Operation: Air carrier
- Aircraft: N25201
- Make and model: Boeing 737824
- Aircraft serial: 28958
- Aircraft time: 31,768 hours, 11,941 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 6552894U8
- Condition: Cracked
- Location: Bs 538
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN MID FLOOR STRUCTURE BRAKE PANEL FOUND CRACKED AT BS 538 AND RBL 0.75.  BREAK PANEL REMOVED AND REPLACED IAW SRM 51-10-02 REV. 35,HOLES PICKED-UP AS PER SRM 51-40-05-FASTENERS INSTALLED AS P ER SRM 51-40-02 REV.35-PART REPLACEMENT AS PER EC/RA #5321-01663.
